# SDR AALA201712189038

- Difficulty date: December 17, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N343PN
- Make and model: Boeing 737823
- Aircraft serial: 31270
- Aircraft time: 1,224 hours, 490 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Ceiling Panel
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTS SCREW OVER AFT GALLEY EXIT SIGN IS LOOSE..SECURED CEILING PANEL CAM LOCK IAW MM 20-51-00. OK FOR SERVICE.
